# SDR F3LA200800027

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57750021000118A
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, THE CENTER HINGE ANTI-ROTATION LUG FOR THE LEFT NUMBER 4 SPOILER WAS FOUND DAMAGED.  MAINTENANCE REMOVED THE DAMAGED ASSEMBLY AND PERFORMED A "MAJOR REPAIR" ON ACCORDANCE WITH THE REQUIREMENTS OF EA A8-57R-12379.  UPON COMPLETION OF THE REPAIR THE NUMBER 4 SPOILER WAS RE-INSTALLED, INSPECTED, TESTED AND FOUND TO BE ACCEPTABLE.
